Pubblicazioni il cui periodico è "MATHEMATICAL BIOSCIENCES AND ENGINEERING"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 7.

Articolo di rivista Delitala, Marcello; Lorenzi, Tommaso (2017)
Emergence of spatial patterns in a mathematical model for the co-culture dynamics of epithelial-like and mesenchymal-like cells. In: MATHEMATICAL BIOSCIENCES AND ENGINEERING, vol. 14 n. 1, pp. 79-93. - ISSN 1547-1063 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Corbetta, Alessandro; Muntean, Adrian; Vafayi, Kiamars (2015)
Parameter estimation of social forces in pedestrian dynamics models via a probabilistic method. In: MATHEMATICAL BIOSCIENCES AND ENGINEERING, vol. 12 n. 2, pp. 337-356. - ISSN 1547-1063
Web of Science: 5 - Scopus: 7

Articolo di rivista Scianna M.; Preziosi L.; Wolf K. (2013)
A Cellular Potts Model simulating cell migration on and in matrix environments. In: MATHEMATICAL BIOSCIENCES AND ENGINEERING, vol. 10 n. 1, pp. 235-261. - ISSN 1547-1063
Web of Science: 34 - Scopus: 34
[img]
Preview
[img]

Articolo di rivista Gianluca D'Antonio; Paul Macklin; Luigi Preziosi (2013)
An agent-based model for elasto-plastic mechanical interactions between cells, basement membrane and extracellular matrix. In: MATHEMATICAL BIOSCIENCES AND ENGINEERING, vol. 10, pp. 75-101. - ISSN 1547-1063
Web of Science: 12 - Scopus: 12
[img]
Preview

Articolo di rivista D'Antonio G.; Macklin P.; Preziosi L. (2012)
An agent based model for plasto-elastic mechanical interactions between cells, basement membrane and extracellular matrix. In: MATHEMATICAL BIOSCIENCES AND ENGINEERING, vol. 10, pp. 75-101. - ISSN 1547-1063

Articolo di rivista Cassinari P; Groppi M; Tebaldi C. (2007)
Effects of Predation Efficiencies on the Dynamics of a Tri-trophic Food Chain. In: MATHEMATICAL BIOSCIENCES AND ENGINEERING, vol. 4, pp. 431-456. - ISSN 1547-1063
Web of Science: 3 - Scopus: 3

Articolo di rivista Lou J; Ruggeri T; Tebaldi C. (2006)
Modeling cancer in HIV-1 infected individuals: equilibria, cycles and chaotic behavior. In: MATHEMATICAL BIOSCIENCES AND ENGINEERING, vol. 3, pp. 313-324. - ISSN 1547-1063
Web of Science: 4 - Scopus: 6

Questa lista è stata generata il Fri Nov 17 06:00:32 2017 CET.